|Trizivir and Sustiva
Jul 26, 2003
I had been HIV+ for the alst 2 months, my vl is 100,000 and the CD4 at 485, my doctor prescribe me Trizivir , one in teh morning and one at night, and 3 sustivas before bed... I had no side effects at all, but after a week I had this rash in my arms. back and legs.. Will this go away fast? should I be consern? Thanks
| Response from Dr. Wohl
You should certainly make sure your clinician is aware of your rash. If the rash is severe, very itchy, involves your mouth, anus or vagina, is associated with sore throat or shortness of breath, run, don't walk, to the nearest emergency room.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.